Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Intercourse, taken pills, missing periods. Pregnant?

i had several times intercourse with my bf 0n 13 Th of dis month and i took an i pill on 15 Th ....but he remove his penis 5 mins before the ejaculation ... and my period date is on 17th of dis month and i usually get my periods 2 days before... n m eating raw papaya and mangoes... what are the chances of pregnancy? i need your urgent help...plz reply soon... pls pls pls.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
the chances of pregnancy are less because,
-in case of regular periods you had intercourse on 24th day of your cycle, so by that time ovulation might have happened.
-as you took i pill within 72 hours, it will give protection mostly as it is having only 1% of failure rate.
-as your boy friend withdrawn.
but can't say that there absolutely no chance to pregnancy, you better check once with urine pregnancy test in case of missed period.
take care.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor